# SDR 2013FA0000290

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: General aviation
- Aircraft: N6566U
- Make and model: Mooney M20C
- Aircraft serial: 2368
- Aircraft time: 2,580 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Truss
- Part number: 506220
- Condition: Broken
- Location: Mlg
- Part time: 2,580 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR COLLAPSED, FOUND NOSE RETACTION TRUSS HAD FAILED IN FOUR PLACES.  THE RETRACT ROD BRACE WAS ATTACHED TO TRUSS WITH FOUR TUBES ALL FOUR TUBES BROKE FROM THE NOSE TRUSS.  TWO TUBES SHOWS INDICATION OF STRESS CRACKS AROUND THE AREA THE TUBE BROKE.
